# SDR OZIA200243001

- Difficulty date: January 30, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 3,862 hours, 3,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 7144002
- Part serial: 1198020
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

After takeoff, Pilot had multiple warning indications, "takeoff config, landing gear warning horn". Pilot elected to return to airport. When elected to extend landing gear, the gear did not come down. Pilot used emergency landing gear extension procedures to land. After landing, maintenance found proximity switch unit and landing gear switch had failed. Removed and replaced proximity switch and gear switch. Performed retract checks and returned to service.Reference SDR Control #OZIA200243002 for Landing Gear Switch part information.
